# SDR CALA2017090803074

- Difficulty date: September 7, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 78,693 hours, 25,671 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 143N662143
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT LOWER EDGE HAS A DENT.  REMOVED AND REPLACED THE FWD CARGO LOWER EDGE BEAM IAW SRM 51-40-02, PG 7.
